# SDR SWIA201126421

- Difficulty date: May 29, 2011
- Submitted: June 7, 2011
- Operation: Air carrier
- Aircraft: N236SW
- Make and model: Emb EMB-120ER
- Aircraft serial: 120312
- Aircraft time: 34,052 hours, 44,954 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire
- Condition: Broken
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMERGENCY EXIT SIGN ON OVERHEAD BIN DOOR NEAR ROW 9 IS OUT.  (FLT 7797)  REPAIRED BROKEN WIRE FOR EMERGENCY EXIT OVERHEAD LIGHT.
